# SDR AALA20011514

- Difficulty date: July 25, 2001
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MXP - DURING OVERNIGHT MAINTENANCE, BUSINESS CLASS GALLEY STORAGE AREA (503) HAS ELECTRICAL SHORT TO RIGHT SIDE METAL STRIP.  PULLED AND COLLARED OPTIONAL CIRCUIT BREAKER AT GALLEY ELECTRICAL PANEL.  NO FURTHER ELECTRICAL FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  TECH SERVICE PROVIDING FOLLOW-UP ACTION.  (M)
